On real analytic functions of unbounded type.



Downloads per month over past year

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2013) On real analytic functions of unbounded type. Revista matemática complutense, 26 (2). pp. 549-560. ISSN 1139-1138

[thumbnail of Ansemil17.pdf] PDF
Restringido a Repository staff only


Official URL: http://link.springer.com/article/10.1007/s13163-012-0095-x


In this paper we prove several results on the existence of analytic functions on an infinite dimensional real Banach space which are bounded on some given collection of open sets and unbounded on others. In addition, we also obtain results on the density of some subsets of the space of all analytic functions for natural locally convex topologies on this space

Item Type:Article
Uncontrolled Keywords:Banach space; Analytic function
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:22435
Deposited On:18 Jul 2013 07:37
Last Modified:10 Aug 2018 09:02

Origin of downloads

Repository Staff Only: item control page